Topic: Severe Ocular Irritation and Corneal Deposits Associated with Capecita

Rare side effect of Xeloda - cataract

http://www.nejm.org/doi/full/10.1056/NE … 9073431015

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: Severe Ocular Irritation and Corneal Deposits Associated with Capecita

HI,

That is at least a true but minor side effect  for me ( corneal deposits developed during chemotherapy with capecitabine.)
Thanks, Marion.

God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.

Re: Severe Ocular Irritation and Corneal Deposits Associated with Capecita

Percy....does it correct itself when treatment with capecitabine is discontinued?
Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: Severe Ocular Irritation and Corneal Deposits Associated with Capecita

Hi, Marion,
I don' know the answer , but  I will start to watch this side effect while I will be on the OFF week and compare to the ON week, and of course I will report to your guys about this little experiment .
So far the amount of deposit is not that much, may be twice the amount when people wake up in the morning and look into the mirror in the morning.
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.